# SDR FDEA202501100053

- Difficulty date: January 10, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 96,107 hours, 23,459 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC0154501
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING - WING SIDE INBOARD FLAP OUTBOARD HINGE PIVOT HOLE BORE FOUND   CORROSION CORROSION AT LEFT HAND WING, WING SIDE INBOARD FLAP OUTBOARD HINGE PIVOT HOLE   BORE REWORKED AND FOUND WITHIN LIMIT AS PER MD-11 CMM 57-44-07. REPAIR BUSHING   FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM 57-44-07 AND E.A# 1-5750-  T0324042 E PART 2 STEP 1.G AND 1.H TITLE: WINGS - FLIGHT SURFACES - LH WING - INBD FLAP -   OUTBD FORWARD HINGE BRACKET ASSEMBLY - INSPECTION - ALTERNATE METHOD - PSE   57.55.01.1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. WRI: 57503414 FOR DETAILS.
